# SDR CALA9800495

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 CRACKS ON PLATE AT FASTENERS TOP OF WEB STRINGER 18R, FS 605.  THE CRACKED AREA WAS REMOVED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
